Constantin, M., Das Sarma, S. (2004) Generalized survival in equilibrium step fluctuations. Physical Review E, 69 (5) doi:10.1103/physreve.69.052601
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Generalized survival in equilibrium step fluctuations | ||
Journal | Physical Review E | ||
Authors | Constantin, M. | Author | |
Das Sarma, S. | Author | ||
Year | 2004 (May 11) | Volume | 69 |
Issue | 5 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreve.69.052601Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14492767 | Long-form Identifier | mindat:1:5:14492767:0 |
GUID | 0 | ||
Full Reference | Constantin, M., Das Sarma, S. (2004) Generalized survival in equilibrium step fluctuations. Physical Review E, 69 (5) doi:10.1103/physreve.69.052601 | ||
Plain Text | Constantin, M., Das Sarma, S. (2004) Generalized survival in equilibrium step fluctuations. Physical Review E, 69 (5) doi:10.1103/physreve.69.052601 | ||
In | (2004, May) Physical Review E Vol. 69 (5) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |